应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Table View    Years List    List View
2017 Vol.33 No.1 2016 Vol.32 No.4 2016 Vol.32 No.3 2016 Vol.32 No.2
2017
2017 Vol.33 No.1  pp.1-262   2017-02-15
2016
2016 Vol.32 No.4  pp.793-1110   2016-08-15
2016 Vol.32 No.3  pp.559-792   2016-06-15
2016 Vol.32 No.2  pp.239-558   2016-04-15
2016 Vol.32 No.1  pp.1-238   2016-02-15
2015
2015 Vol.31 No.4  pp.855-1180   2015-10-15
2015 Vol.31 No.3  pp.577-854   2015-06-15
2015 Vol.31 No.2  pp.287-576   2015-04-15
2015 Vol.31 No.1  pp.1-286   2015-01-15
2014
2014 Vol.30 No.4  pp.845-1168   2014-10-15
2014 Vol.30 No.3  pp.555-844   2014-07-15
2014 Vol.30 No.2  pp.271-554   2014-04-15
2014 Vol.30 No.1  pp.1-270   2014-02-15
2013
2013 Vol.29 No.4  pp.673-896   2013-11-15
2013 Vol.29 No.3  pp.449-672   2013-07-15
2013 Vol.29 No.2  pp.225-448   2013-04-15
2013 Vol.29 No.1  pp.1-224   2013-01-15
2012
2012 Vol.28 No.4  pp.625-832   2012-10-15
2012 Vol.28 No.3  pp.417-624   2012-07-15
2012 Vol.28 No.2  pp.209-416   2012-04-15
2012 Vol.28 No.1  pp.1-208   2012-01-15
2011
2011 Vol.27 No.4  pp.561-761   2011-10-15
2011 Vol.27 No.3  pp.353-560   2011-07-15
2011 Vol.27 No.2  pp.177-352   2011-04-15
2011 Vol.27 No.1  pp.1-92   2011-01-15
2010
2010 Vol.26 No.4  pp.529-704   2010-10-15
2010 Vol.26 No.3  pp.353-528   2010-07-15
2010 Vol.26 No.2  pp.177-352   2010-04-15
2010 Vol.26 No.1  pp.1-98   2010-01-15
2008
2008 Vol.24 No.4  pp.529-704   2008-10-20
2008 Vol.24 No.3  pp.353-528   2008-07-10
2008 Vol.24 No.2  pp.177-352   2008-04-02
2008 Vol.24 No.1  pp.1-98   2008-01-25
2007
2007 Vol.23 No.4  pp.529-704   2007-11-15
2007 Vol.23 No.3  pp.353-528   2007-08-15
2007 Vol.23 No.2  pp.177-336   2007-04-15
2007 Vol.23 No.1  pp.1-98   2007-01-15
2004
2004 Vol.20 No.3  pp.357-532   2006-03-21
2004 Vol.20 No.4  pp.533-540   2006-02-22
2004 Vol.20 No.2  pp.179-356   2005-10-26
2004 Vol.20 No.1  pp.1-92   2005-10-26
2004 Vol.1 No.2  pp.179-356   2005-10-26
2004 Vol.1 No.1  pp.1-92   2005-10-26
2003
2003 Vol.19 No.4  pp.529-702   2003-04-15
2003 Vol.19 No.3  pp.353-528   2003-03-15
2003 Vol.19 No.1  pp.1-96   2003-01-15
2002
2002 Vol.18 No.4  pp.529-702   2002-04-15
2002 Vol.18 No.3  pp.353-528   2002-03-15
2002 Vol.18 No.2  pp.177-352   2002-02-15
2002 Vol.18 No.1  pp.1-87   2002-01-15
2001
2001 Vol.17 No.4  pp.433-573   2001-04-15
2001 Vol.17 No.3  pp.289-432   2001-03-15
2001 Vol.17 No.2  pp.145-288   2001-02-15
2001 Vol.17 No.1  pp.1-97   2001-01-15
2000
2000 Vol.16 No.4  pp.337-446   2000-04-15
2000 Vol.16 No.3  pp.225-291   2000-03-15
2000 Vol.16 No.2  pp.113-216   2000-02-15
2000 Vol.16 No.1  pp.1-99   2000-01-15
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9